# SDR SIMA200716302

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 16,659 hours, 16,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN CABIN.  PERFORMED ENGINGE RUNS SWITCHING BLEED SOURCE FROM APU TO ENGINES SEVERAL TIMES WITH NO BURNING ODOR NOTED.  WORK ACCOMPLISHED IAW ROLLS ROYCE MM 72-00-00.  RETURNED AIRCRAFT TO SERVICE.
